Results 1 to 5 of 5
Like Tree5Likes
  • 3 Post By almostgone
  • 2 Post By SampsonandDelilah

Thread: Possible Abcess?

  1. #1
    onefm's Avatar
    onefm is offline Associate Member
    Join Date
    Sep 2005
    Location
    Texas
    Posts
    234

    Possible Abcess?

    So Ive been having lump/pip issues with my latest batch of Test Cypionate . It came in thicker than usual. My clinic said to change to a 23ga 1 needle, since I was using a 5/8 25ga. No issues in the past until now with the thicker solution. I did 2 shots in the glutes with 9 day lumps. Now on the 3rd shot in the quads I have the same pain issues but some swelling about 2 lower than the injection site. Ive been watching it for the past 2 days, and it seems better when I get up, but when I start walking the pain and swelling return. Im wondering if I hit in between the muscle & fat, or may this be as far as a possible abscess. Im pretty good about being sterile every time.
    Attached Thumbnails Attached Thumbnails Possible Abcess?-img_0322.jpg  

  2. #2
    almostgone's Avatar
    almostgone is online now AR-Platinum Elite- Hall of Famer
    Join Date
    Jun 2004
    Location
    the lower carolina
    Posts
    25,152
    Occasionally, I have issues with quad injections. If the area isn't excessively warm or have red streaks around the injection site, I would try warm compresses. It does look like the area below the injection is knotted up.

    Maybe the compounding lab used a different carrier oil that doesn't agree with you. I would definitely let your HRT clinic know that it has given you grief for the last injections.

    One other thing you might try is running hot water over the vial prior to injection. If they have changed to a thicker oil like castor oil, a hot water bath may help thin it out a tad
    Last edited by almostgone; 06-25-2022 at 11:54 AM. Reason: Spelling, syntax.....total trainereck
    There are 3 loves in my life: my wife, my English mastiffs, and my weightlifting....Man, my wife gets really pissed when I get the 3 confused...
    A minimum of 100 posts and 45 days membership required for source checks. Source checks are performed at my discretion.

  3. #3
    SampsonandDelilah's Avatar
    SampsonandDelilah is online now Knowledgeable Member
    Join Date
    Aug 2008
    Location
    La Cocina
    Posts
    3,948
    Agree 100% ^^^^

    Moving forward definitely warm your gear under hot water.

    Leave the bump alone and I would ice it as well, don’t poke or push at it and watch for signs of redness and if it gets hot. I wouldn’t squeeze it either unless you see a
    Prominent whitehead. Treat it systematically with an antibiotic at all costs, otherwise (if it is an abscess), they’ll have to cut it out. Just looks swollen from the pics, hopping you’ll avoid one
    Cuz and Test Monsterone like this.

  4. #4
    Test Monsterone's Avatar
    Test Monsterone is online now Anabolic Member
    Join Date
    Jun 2018
    Posts
    2,624
    When I injected the upper part of my quad, I’d often get pip a little above the knee. Weird phenomenon.

  5. #5
    Honkey_Kong's Avatar
    Honkey_Kong is online now Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    9,937
    I've had worse. Honestly, just stop fvuking with it. Elevate and ice it as needed. If you're not fevering or feeling sick odds are you're fine and it'll go away in a few days. If it gets larger, starts getting hot to the touch or overly red in the area around it, then you'll just have to go to the ER. Tell them you were injecting vitamin B12.

    Next time, avoid the quads.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •